# SDR CALA2017071402233

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 70,979 hours, 14,766 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0258
- Condition: Low Pressure
- Location: L2 Door
- Part time: 69,333 hours, 15,776 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE PRESSURE IN THE RED. SLIDE REPLACED IAW AMM 25-66-01, SATIS.
